MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/12 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/12 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0412CRR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary right tka on (b)(6) 2019 and had a primary left tka on (b)(6) 2019.Presently on (b)(6) 2024 the patient came in reporting instability.The surgeon performed a bilateral poly-swap, revising the right s4 12mm sphere cr to a s4 14mm sphere e-cross and the left s4 11mm sphere cr to a s4 14mm sphere e-cross.The surgery was completed successfully.No problems were reported with any of the devices.
 
Additional Manufacturer Narrative
Batch review performed on 27 july 2024.Lot 185623: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 27 july 2024 on gmk-sphere 02.12.0411crl tibial insert fixed sphere cr size 4/11 mm l (k181635) lot.185589.Lot 185589: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported events during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/12 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19936760
Report Number3005180920-2024-00625
Device Sequence Number18000424
Product Code JWH
UDI-Device Identifier07630040707527
UDI-Public07630040707527
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number02.12.0412CRR
Device Lot Number185623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale